I'm an 18 year old female with a mysterious illness that has lasted over two years and I really need help with a diagnosis! I'll try to make this short, since the last post erased because I took too long to type it!
- shortness of breath that usually goes away during exercise, and it's reoccuring
- rapid heartrate (90bpm resting, 180bpm doing light exercise)
- extreme fatigue and adrenal exhaustion
- tried Zoloft, Effexor, both didn't work and made me feel ill.
- taking beta-blockers (propranolol) 30mg per day which allows me to function.
- I'm also taking vitamines, such as vitamin E, COQ10, vitamin B's, and an adrenal complex thinger.
- I've had every test imaginable, including MRI's, EKG's, testing for blood clots, vitamin deficiencies, anemia, mono, hyperthyroidism (my mom has it, but tests showed I had slight hyPOthyroidism), chest xrays, pulmonary tests, stress tests, heart monitors, my blood has been examined under a microscope,
- I've been to naturopaths, osteopaths, chiropractors, nutritionists, specialized hormone doctors, heart specialists, lung specialists, and I've even been to councilling for anxiety to make sure it wasn't all "in my head".
So far, the only results I've had were that I have a severe magnesium deficiency, mild hypothyroidism (even though I have always been very very thin), and mercury poisoning, all which have been taken care of. I cannot afford to miss any more school because of this illness. Although the beta blockers help the racing heart rate and the high blood pressure, they don't help the adrenal exhaustion or the shortness of breath. I'm planning on going to university next year but unless my health improves I will not be able to go! :( If anyone has suggestions, I would extremely grateful, as I've stumped every doctor I've come across.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?